nerc.ac.uk

The ISME Journal: Multidisciplinary Journal of Microbial Ecology

Kowalchuk, George A.; Heidelberg, John F.; Bailey, Mark J.. 2007 The ISME Journal: Multidisciplinary Journal of Microbial Ecology. ISME Journal, 1 (1). 1-3. 10.1038/ismej.2007.13

Full text not available from this repository.
Item Type: Publication - Article
Digital Object Identifier (DOI): 10.1038/ismej.2007.13
Programmes: CEH Programmes pre-2009 publications > Biodiversity
CEH Sections: Hails
ISSN: 1751-7362
NORA Subject Terms: Biology and Microbiology
Date made live: 25 Jan 2008 15:03
URI: http://nora.nerc.ac.uk/id/eprint/2212

Actions (login required)

View Item View Item